Alert archive / Illinois / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 48, NWS Lincoln, IL

May 31, 2018Crawford County, Lawrence County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at May 31, 2018, 11:14 AM CDT for Crawford County, Lawrence County, Illinois. It was in force for 61 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 31, 2018, 11:14 AM CDT (16:14 UTC)
Expired
May 31, 2018, 12:15 PM CDT
In force
61 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Crawford County, IL, Lawrence County, IL

The radar

The Evansville,IN radar (KVWX), 68 km from the middle of the area, began a volume at 16:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 31, 11:23 AM CDTTSTM WND DMGSumner, ILNUMEROUS TREES REPORTED DOWN THROUGHOUT THE CITY. TIME ESTIMATED BY RADAR.
May 31, 11:28 AM CDTTSTM WND DMGBridgeport, ILNUMEROUS TREES REPORTED DOWN AROUND THE CITY. TIME ESTIMATED BY RADAR.
May 31, 11:32 AM CDTTSTM WND DMGLawrenceville, ILNUMEROUS TREES AND POWER LINES REPORTED DOWNED THROUGHOUT THE CITY. TIME ESTIMATED BY RADAR.
May 31, 11:35 AM CDTTSTM WND DMGRobinson, ILCRAWFORD COUNTY SHERIFF IS REPORTING AROUND 30 CALLS OF DAMAGE THROUGHOUT THE COUNTY. TREE DAMAGE WAS THE MAIN REPORT TYPE. TIME OF OCCURRENCE WAS BETWEEN 1135-1150.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 31, 10:31 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 4.2 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2018-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 828 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2018-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 140 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
828 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
1157 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
140 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted.

267 
WUUS53 KILX 311614
SVRILX
ILC033-101-311715-
/O.NEW.KILX.SV.W.0048.180531T1614Z-180531T1715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
1114 AM CDT THU MAY 31 2018

The National Weather Service in Lincoln has issued a

* Severe Thunderstorm Warning for...
  Lawrence County in southeastern Illinois...
  Crawford County in east central Illinois...

* Until 1215 PM CDT

* At 1113 AM CDT, severe thunderstorms were located along a line
  extending from near Iola to near Olney to near Mount Carmel, moving
  east at 35 mph.

  HAZARD...70 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings. 

* Locations impacted include...
  Robinson, Lawrenceville, Sumner, Oblong, Palestine, St.
  Francisville, Hutsonville, Flat Rock, Russellville, New Hebron,
  Chauncey, Annapolis, Hardinville, Birds, Eaton, Merom, Stoy, West
  York, Pinkstaff and Crawford County Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3868 8754 3866 8760 3859 8761 3857 8764
      3857 8791 3885 8791 3885 8795 3917 8795
      3917 8766 3915 8763 3911 8765 3906 8757
      3899 8756 3899 8758 3896 8751 3890 8752
      3889 8754 3886 8755 3879 8750 3874 8750
TIME...MOT...LOC 1613Z 253DEG 29KT 3877 8861 3874 8814 3844 8787 

HAIL...1.00IN
WIND...70MPH
 
$$

Barker
4 follow-up statements
249 
WWUS53 KILX 311630
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
1130 AM CDT THU MAY 31 2018

ILC033-101-311715-
/O.CON.KILX.SV.W.0048.000000T0000Z-180531T1715Z/
Lawrence-Crawford-
1130 AM CDT THU MAY 31 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT
FOR LAWRENCE AND CRAWFORD COUNTIES...

At 1130 AM CDT, severe thunderstorms were located along a line
extending from near Bogota to near Chauncey to near St. Francisville,
moving east at 45 mph.

HAZARD...70 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings. 

Locations impacted include...
Robinson, Lawrenceville, Sumner, Oblong, Palestine, St. Francisville,
Hutsonville, Flat Rock, Russellville, New Hebron, Chauncey,
Annapolis, Hardinville, Birds, Eaton, Merom, Stoy, West York,
Pinkstaff and Crawford County Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3868 8754 3866 8760 3859 8761 3857 8764
      3857 8791 3885 8791 3885 8795 3917 8795
      3917 8766 3915 8763 3911 8765 3906 8757
      3899 8756 3899 8758 3896 8751 3890 8752
      3889 8754 3886 8755 3879 8750 3874 8750
TIME...MOT...LOC 1630Z 249DEG 40KT 3895 8821 3885 8781 3863 8764 

HAIL...1.00IN
WIND...70MPH
 
$$

Barker
989 
WWUS53 KILX 311646
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
1146 AM CDT THU MAY 31 2018

ILC033-101-311715-
/O.CON.KILX.SV.W.0048.000000T0000Z-180531T1715Z/
Lawrence-Crawford-
1146 AM CDT THU MAY 31 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT
FOR LAWRENCE AND CRAWFORD COUNTIES...

At 1146 AM CDT, severe thunderstorms were located along a line
extending from Oblong to near Flat Rock to near Vincennes, moving
east at 50 mph.

HAZARD...70 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings. 

Locations impacted include...
Robinson, Lawrenceville, Sumner, Oblong, Palestine, St. Francisville,
Hutsonville, Flat Rock, Russellville, New Hebron, Chauncey,
Annapolis, Hardinville, Birds, Eaton, Merom, Stoy, West York,
Pinkstaff and Crawford County Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3868 8754 3866 8760 3859 8761 3857 8764
      3867 8791 3885 8791 3885 8795 3917 8795
      3917 8766 3915 8763 3911 8765 3906 8757
      3899 8756 3899 8758 3896 8751 3890 8752
      3889 8754 3886 8755 3879 8750 3874 8750
TIME...MOT...LOC 1646Z 248DEG 44KT 3901 8789 3891 8764 3866 8757 

HAIL...<.75IN
WIND...70MPH
 
$$

Barker
189 
WWUS53 KILX 311701
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
1201 PM CDT THU MAY 31 2018

ILC033-101-311715-
/O.CON.KILX.SV.W.0048.000000T0000Z-180531T1715Z/
Lawrence-Crawford-
1201 PM CDT THU MAY 31 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT
FOR NORTHERN LAWRENCE AND CRAWFORD COUNTIES...

At 1201 PM CDT, severe thunderstorms were located along a line
extending from near Robinson to 6 miles southeast of Palestine to
near Vincennes, moving east at 35 mph.

HAZARD...70 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings. 

Locations impacted include...
Robinson, Oblong, Palestine, Hutsonville, Flat Rock, Russellville,
New Hebron, Annapolis, Birds, Hardinville, Eaton, Merom, Stoy, West
York, Pinkstaff, Crawford County Airport, Trimble and Bellair.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3881 8778 3885 8791 3885 8795 3917 8795
      3917 8766 3915 8763 3911 8765 3906 8757
      3899 8756 3899 8758 3896 8751 3890 8752
      3889 8754 3886 8755 3879 8750 3874 8750
TIME...MOT...LOC 1701Z 253DEG 29KT 3903 8779 3893 8754 3868 8747 

HAIL...<.75IN
WIND...70MPH
 
$$

Barker
967 
WWUS53 KILX 311716
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
1216 PM CDT THU MAY 31 2018

ILC033-101-311726-
/O.EXP.KILX.SV.W.0048.000000T0000Z-180531T1715Z/
Lawrence-Crawford-
1216 PM CDT THU MAY 31 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LAWRENCE AND CRAWFORD
COUNTIES HAS EXPIRED...
    
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore the warning has
been allowed to expire.  However gusty winds are still possible with
these thunderstorms.

A severe thunderstorm watch remains in effect until 500 PM CDT for
southeastern and east central Illinois.

LAT...LON 3881 8778 3885 8791 3885 8795 3917 8795
      3917 8766 3915 8763 3911 8765 3906 8757
      3899 8756 3899 8758 3896 8751 3890 8752
      3889 8754 3886 8755 3879 8750 3874 8750
TIME...MOT...LOC 1716Z 253DEG 29KT 3905 8769 3895 8744 3870 8737 

$$

Barker

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 11:13 AM CDT, 1 minute earlier.

Area forecast discussion, May 31, 11:13 AM CDT, 1 minute before
Area Forecast Discussion
National Weather Service Lincoln IL
1113 AM CDT Thu May 31 2018

.UPDATE...
Issued at 1105 AM CDT Thu May 31 2018

Updated forecast today for Severe Thunderstorm Watch for
southeast 8 counties along and south of I-70 through 5 pm.
Severe bow echo was racing ENE at 45-55 mph across southern IL and
moving over central and sw Clay county at 11 am. Xenia just had a
54 mph wind gust and west side of Olney estimated 65 mph at 1112
pm. Very unstable airmass over southern IL with MUCAPES up to
3000 j/kg while LAPS CAPES are 2800-3500 j/kg from Shelbyville to
Terre Haute south. Severe line of storms should pass through areas
along and southeast of I-70 next 1-2 hours, and be east of the
Wabash river before 18Z/1 pm. CAM models show another wave of
thunderstorms, some strong to severe, tracking eastward across
areas from I-72 south during late afternoon and early evening. SPC
day1 outlook has enhanced risk of severe along and south of
highway 50 over southern parts of Clay, Richland and Lawrence
counties. The slight risk is as far north as a Shelbyville to
Parisline, while the marginal risk of severe is as far north as
a Jacksonville to Lincoln to Rantoul line. Areas north of Lincoln
will see more isolated chances of convection this afternoon. Very
warm and humid today with highs in the upper 80s to around 90F
with dewpoints ranging from 65-75F, highest in southeast IL where
dewpoints currently in the mid 70s. Heat indices area already
90-95F over much of CWA and will peak in the low to mid 90s this
afternoon.

&&

.SHORT TERM...(Today and tonight)
ISSUED AT 310 AM CDT Thu May 31 2018

What remains of Alberto is being phased with another 500 mb wave
over the Upper Midwest this morning. An MCV associated with the
MCS currently over the Plains makes its way into the mid Miss
River Valley by midday. This wave will run into moderately
unstable air early, and short term models are producing some
scattered showers and thunderstorms across the southern third of
IL. However, the bulk shear is limited in the first round. As the
afternoon progresses, the better shear sets up in southern IL and
whatever air has had a chance to reenergize, or areas that were
not turned over, will have the potential to develop into more
severe storms. Much of the storms for Central IL will be either
surface based convection, with afternoon peak heating...or a
hybrid of the afternoon instability and cold pools from the
convection to the south of ILX CWA. Given the general instability
in the area, developing strong updrafts will result in a threat
for damaging winds and large hail with the stronger storms for the
areas along and south of a line from Macomb to Bloomington. So
far, the bulk of the activity for Central IL will come to an end
near sunset...with the storms to the south persisting in the
stronger shear environment. Temps today will climb to upper
80s/low 90s, with afternoon convection potentially limiting some
of that climb, esp south of I-70.

.LONG TERM...(Friday through Wednesday)
ISSUED AT 310 AM CDT Thu May 31 2018

So far, the forecast for Friday dries out briefly, but that will
depend on just how efficiently that wave moves out as it gets
kicked by the next trof moving into the High Plains tomorrow
night. This next trof is taking on some interesting
characteristics. The trof goes to a negative tilt pretty quickly
Friday night/Saturday, but the surface low remains elongated and without
explosive development in southern Canada. The pattern is further
complicated by another low moving into the Pac NW ready to rush
the wave along. Now, the elongated/sheared out nature of the
surface trough is evolving briefly to a double barrel low before
most of the energy moves into the bottom of the wave Monday night.
By then, the negative tilt is gone and the surface low moves out
of the Great Lakes. Will be interesting if that low remains as
weak at the surface as is currently in the models.

All of that being said, what that low means for Central IL is a
frontal passage on Saturday, running into some unstable summer air
again, and another round of showers and thunderstorms for the
region. A more pleasant Sunday with slightly cooler temperatures,
more in line with seasonal normals...highs in the upper 70s/lower
80s. A break in the precip expected to continue into mid week as
high pressure sets up over the region. On Tuesday, the ridge axis
slips to the east and another slow warm up comes back into the
forecast.

&&

.AVIATION...(For the 12Z TAFS through 12Z Friday morning)
Issued at 656 AM CDT Thu May 31 2018

Scattered TSRA will develop starting late morning into afternoon.
A more organized and stronger system of thunderstorms may impact
mainly southern terminals KSPI-KDEC southward in the late
afternoon and evening. Timing any break in thunderstorm activity
is not possible at this time given timing uncertainties at this
point. Have incorporated VCTS in TAFS starting 19-21Z, continuing
until 02-03Z. Winds SW under 12 kts diminishing after 02Z.
Primarily VFR conditions expected through the period, although
MVFR and strong gusty winds possible in thunderstorms.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

UPDATE...07
SHORT TERM...HJS
LONG TERM...HJS
AVIATION...37
Hazardous weather outlook, May 31, 5:26 AM CDT, 5 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
526 AM CDT Thu May 31 2018

ILZ027>031-037-038-011100-
Knox-Marshall-McLean-Peoria-Stark-Tazewell-Woodford-
526 AM CDT Thu May 31 2018

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...TODAY AND TONIGHT...

Isolated thunderstorms are possible this afternoon and evening.
Severe weather is not expected, however gusty winds and lightning
will accompany thunderstorms.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

The next chance for thunderstorms will arrive Saturday afternoon
into Saturday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

ILZ043>046-055>057-063-011100-
Champaign-Clark-Coles-De Witt-Douglas-Edgar-Piatt-Vermilion-
526 AM CDT Thu May 31 2018

This Hazardous Weather Outlook is for portions of central
Illinois and east central Illinois.

.DAY ONE...TODAY AND TONIGHT...

Scattered thunderstorms will develop for this afternoon and
evening. Some of these storms may become severe...with damaging
wind gusts in excess of 60 mph and hail larger than one inch
diameter.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

Another storm system will bring thunderstorm chances back to the
area Saturday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed from 2 to 10 p.m. today.

ILZ036-040>042-047>054-061-062-066>068-071>073-011100-
Cass-Christian-Clay-Crawford-Cumberland-Effingham-Fulton-Jasper-
Lawrence-Logan-Macon-Mason-Menard-Morgan-Moultrie-Richland-
Sangamon-Schuyler-Scott-Shelby-
526 AM CDT Thu May 31 2018

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois, southeast Illinois and west
central Illinois.

.DAY ONE...TODAY AND TONIGHT...

Scattered thunderstorms will develop for this afternoon and
evening. Some of these storms may become severe...with damaging
wind gusts in excess of 60mph and hail one to 2 inches in
diameter. Severe weather threats will be highest south of I-72.
There will also be an isolated tornado threat south of I-70.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

Another storm system will bring thunderstorm chances back to the
area Saturday night. There is a chance some of these storms may
become severe with large hail and locally damaging wind gusts.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed from 2 to 10 p.m. today.

37

In the hours before

Local storm report, May 31, 7:23 AM CDT, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
723 AM CDT THU MAY 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       WILLARD AIRPORT         40.04N 88.28W
05/31/2018  M1.17 INCH       CHAMPAIGN          IL   ASOS

            24 HOUR TOTAL.

&&

SBAKER
Local storm report, May 31, 7:24 AM CDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
724 AM CDT THU MAY 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       CASEY                   39.30N 87.99W
05/31/2018  M1.14 INCH       CLARK              IL   CO-OP OBSERVER

            24 HOUR TOTAL.

&&

SBAKER
Local storm report, May 31, 9:04 AM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
904 AM CDT THU MAY 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       4 SW ATHENS             39.92N 89.78W
05/31/2018  M1.01 INCH       MENARD             IL   CO-OP OBSERVER

            24-HOUR TOTAL

0730 AM     HEAVY RAIN       CHENOA                  40.74N 88.72W
05/31/2018  M1.67 INCH       MCLEAN             IL   CO-OP OBSERVER

            24-HOUR TOTAL

0500 AM     HEAVY RAIN       4 NE NORMAL             40.56N 88.95W
05/31/2018  M1.63 INCH       MCLEAN             IL   CO-OP OBSERVER

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       FISHER                  40.32N 88.35W
05/31/2018  M1.33 INCH       CHAMPAIGN          IL   CO-OP OBSERVER

            24-HOUR TOTAL

0600 AM     HEAVY RAIN       PARIS                   39.62N 87.69W
05/31/2018  M2.00 INCH       EDGAR              IL   CO-OP OBSERVER

            24-HOUR TOTAL

0600 AM     HEAVY RAIN       OGDEN                   40.12N 87.96W
05/31/2018  M1.35 INCH       CHAMPAIGN          IL   CO-OP OBSERVER

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       4 N SIDELL              39.97N 87.82W
05/31/2018  M1.30 INCH       VERMILION          IL   CO-OP OBSERVER

            24-HOUR TOTAL

0730 AM     HEAVY RAIN       CASEY                   39.30N 87.99W
05/31/2018  M1.14 INCH       CLARK              IL   CO-OP OBSERVER

0800 AM     HEAVY RAIN       2 WSW LAWRENCEVILLE     38.72N 87.72W
05/31/2018  M1.81 INCH       LAWRENCE           IL   CO-OP OBSERVER

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       ROBINSON                39.01N 87.74W
05/31/2018  M1.70 INCH       CRAWFORD           IL   CO-OP OBSERVER

            24-HOUR TOTAL

&&

GEELHART
Local storm report, May 31, 9:48 AM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
948 AM CDT THU MAY 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       2 SE NORMAL             40.50N 88.97W
05/31/2018  M2.70 INCH       MCLEAN             IL   COCORAHS

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       3 NE BLOOMINGTON        40.51N 88.93W
05/31/2018  M2.23 INCH       MCLEAN             IL   COCORAHS

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       WESTVILLE               40.04N 87.64W
05/31/2018  M2.15 INCH       VERMILION          IL   COCORAHS

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       1 SSE NORMAL            40.50N 88.99W
05/31/2018  M2.08 INCH       MCLEAN             IL   COCORAHS

            24-HOUR TOTAL

0800 AM     HEAVY RAIN       4 ESE CHRISMAN          39.78N 87.60W
05/31/2018  M1.96 INCH       EDGAR              IL   COCORAHS

            24-HOUR TOTAL

0600 AM     HEAVY RAIN       HUTSONVILLE             39.11N 87.66W
05/31/2018  M1.92 INCH       CRAWFORD           IL   COCORAHS

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       1 W LAWRENCEVILLE       38.73N 87.71W
05/31/2018  M1.81 INCH       LAWRENCE           IL   COCORAHS

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       EL PASO                 40.74N 89.01W
05/31/2018  M1.65 INCH       WOODFORD           IL   COCORAHS

            24-HOUR TOTAL

0800 AM     HEAVY RAIN       2 NNW DEWEY             40.35N 88.30W
05/31/2018  M1.21 INCH       CHAMPAIGN          IL   COCORAHS

            24-HOUR TOTAL

0800 AM     HEAVY RAIN       BROADLANDS              39.91N 88.00W
05/31/2018  M1.13 INCH       CHAMPAIGN          IL   COCORAHS

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       PHILO                   40.00N 88.16W
05/31/2018  M1.13 INCH       CHAMPAIGN          IL   COCORAHS

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       2 SW CHAMPAIGN          40.09N 88.29W
05/31/2018  M1.06 INCH       CHAMPAIGN          IL   COCORAHS

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       DANVILLE                40.14N 87.62W
05/31/2018  M1.01 INCH       VERMILION          IL   COCORAHS

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       7 SSE PETERSBURG        39.92N 89.80W
05/31/2018  M1.01 INCH       MENARD             IL   COCORAHS

            24-HOUR TOTAL

&&

GEELHART
Local storm report, May 31, 11:14 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1114 AM CDT THU MAY 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1112 AM     TSTM WND GST     2 SW OLNEY              38.71N 88.11W
05/31/2018  M65 MPH          RICHLAND           IL   BROADCAST MEDIA

&&

SBAKER

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 10:33 AM CDTSevere Thunderstorm WarningILXClay, Jasper, Richland57 min
May 31, 11:10 AM CDTSevere Thunderstorm WarningILXClay, Effingham, Jasper46 min
May 31, 11:26 AM CDTSevere Thunderstorm WarningILXClay, Jasper, Richland49 min
May 31, 4:03 PM CDTSevere Thunderstorm WarningILXDeWitt, McLean42 min
May 31, 4:33 PM CDTSpecial Weather StatementILXChampaign42 min
May 31, 5:06 PM CDTSpecial Weather StatementILXChampaign39 min
May 31, 5:42 PM CDTSpecial Weather StatementILXVermilion48 min
May 31, 6:06 PM CDTSevere Thunderstorm WarningILXChampaign, Vermilion39 min
May 31, 6:34 PM CDTSpecial Weather StatementILXEdgar41 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.